# SDR DALA201904302754

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1340 TO 1360 BETWEEN STRINGER R29 AND STR 30 AND STRINGER 29L AND STRINGER 30 SHOP HEADS ON RIVETS CORRODED AND BLENDED. CORRECTIVE ACTION: REMOVED CORRODED FASTENERS, CORROSION CONTAINED LEVEL ONE CORROSION TREATED, PRIMED AND INSTALLED NEW FASTENERS. (1047304)
